Advanced Search
Article Contents
Article Contents

Bent functions on a Galois ring and systematic authentication codes

Abstract Related Papers Cited by
  • A class of bent functions on a Galois ring is introduced and based on these functions systematic authentication codes are presented. These codes generalize those appearing in [4] for finite fields.
    Mathematics Subject Classification: Primary: 94A62; Secondary: 94C10.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Carlet, More correlation-immune and resilient functions over Galois fields and Galois rings, in "Advances in Cryptology-EUROCRYPT 97,'' 1233 (1997), 422-433.


    C. Carlet, C. Ding and H. Niederreiter, Authentication schemes from highly nonlinear functions, Des. Codes Cryptogr., 40 (2006), 71-79.doi: 10.1007/s10623-005-6407-0.


    C. Carlet and S. Dubuc, On generalized bent and $q$-ary perfect nonlinear functions, in "Proceedings of the 5th conference on Finite Fields and Applications,'' Springer-Verlag, (1999), 81-94.


    C. Ding, Systematic authentication codes from highly nonlinear functions, IEEE Trans. Inform. Theory, 50 (2004), 2421-2428.doi: 10.1109/TIT.2004.834788.


    E. N. Gilbert, F. J. Macwilliams and N. J. A. Sloane, Codes which detect deception, Bell Syst. Tech. J., 33 (1974), 405-424.


    A. R. Hammons, Jr., P. V. Kumar, A. R. Calderbank, N. J. A. Sloane and P. Solé, The $\mathbb Z_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.doi: 10.1109/18.312154.


    K. Ireland and M. Rosen, "A Classical Introduction to Modern Number Theory,'' 2nd edition, Springer-Verlag, New York, 1990.


    P. V. Kumar, R. A. Scholtz and L. R. Welch, Generalized bent functions and their properties, J. Comb. Theory, 40 (1985), 90-107.doi: 10.1016/0097-3165(85)90049-4.


    B. R. McDonald, "Finite Rings with Identity,'' Marcel Deckker, Inc., New York, 1974.


    F. Özbudak and Z. Saygi, Some constructions of systematic authentication codes using Galois rings, Des. Codes Cryptogr., 41 (2006), 343-357.doi: 10.1007/s10623-006-9021-x.


    G. J. Simmons, Authentication theory/coding theory, in "Advances in Cryptology-Crypto 84,'' Springer-Verlag, New York, (1984), 411-431.


    G. J. Simmons, A survey of information authentication, in "Contemporary Cryptology: The Science of Information Integrity'' (ed. G.J. Simmons), IEEE Press, New York, (1992), 379-419.


    D. R. Stinson, "Cryptography: Theory and Practice,'' CRC Press, 1995.


    Z.-X. Wan, "Lectures on Finite Fields and Galois Rings,'' World Scientific, 2003.

  • 加载中

Article Metrics

HTML views() PDF downloads(110) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint